# SDR ASAA2019122091655

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,805 hours, 14,314 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN LUBE BLADE LUBE PLATFORMS #17, 22, 18, AND 9 SEAL ARE DAMAGED. GROUNDED - YES. REMOVED AND REPLACED ON ENG 1 PLATFORMS #17, 18, 22 AND 9.REF. T/C 78472010.
